Publicacions matemàtiques

Publicacions matemàtiques 11 records found  Search took 0.02 seconds. 
1.
53 p, 544.2 KB Singularity theory and forced symmetry breaking in equations / Furter, Jacques-Elie (Brunel University (Gran Bretanya). Department of Mathematical Sciences) ; Soares Ruas, Maria Aparecida (Universidade de Säo Paulo. Departamento de Matemática) ; Sitta, Angela Maria (Universidade Estadual Paulista (Brasil). Departamento de Matemática) ; Instituto de Ciências Matemáticas e de Computaçäo (Brasil)
A theory of bifurcation equivalence for forced symmetry breaking bifurcation problems is developed. We classify (O(2), 1) problems of corank 2 of low codimension and discuss examples of bifurcation problems leading to such symmetry breaking.
2010 - 10.5565/PUBLMAT_54210_01
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 263-315  
2.
23 p, 237.6 KB Nice elongations of primary abelian groups / Danchev, Peter V. (Plovdiv University "Paisii Hilendarski" (Bulgària). Department of Mathematics) ; Keef, Patrick W. (Whitman College (Regne Unit). Department of Mathematics)
Suppose N is a nice subgroup of the primary abelian group G and A = G/N. The paper discusses various contexts in which G satisfying some property implies that A also satisfies the property, or visa versa, especially when N is countable. [...]
2010 - 10.5565/PUBLMAT_54210_02
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 317-339  
3.
18 p, 212.2 KB Endpoint for the div-curl lemma in Hardy spaces / Bonami, Aline (Université d'Orleans (França). Département de Mathématiques) ; Feuto, Justin (Université de Cocody (Costa d'Ivori). Laboratoire de Mathématiques Fondamentales) ; Grellier, Sandrine (Université d'Orleans (França). Département de Mathématiques)
We give a div-curl type lemma for the wedge product of closed differential forms on Rn when they have coefficients respectively in a Hardy space and L∞ or BMO. In this latter case, the wedge product belongs to an appropriate Hardy-Orlicz space.
2010 - 10.5565/PUBLMAT_54210_03
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 341-358  
4.
10 p, 148.7 KB Embedding the braid group in mapping class groups / Szepietowski, Blazej (Gdansk University (Polònia). Institute of Mathematics)
Motivated by a question of B. Wajnryb we construct embeddings of the braid group in mapping class groups of surfaces, which are not geometric in the sense that the images of standard generators are not Dehn twists. [...]
2010 - 10.5565/PUBLMAT_54210_04
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 359-368  
5.
20 p, 203.1 KB New strips of convergence for Dirichlet series / Defant, Andreas (Fachbereich Mathematik Universitaet) ; García, Domingo (Universidad de Valencia. Departamento de Análisis Matemático) ; Maestre, Manuel (Universidad de Valencia. Departamento de Análisis Matemático)
In this article we study the interplay of the theory of classical Dirichlet series in one complex variable with recent development on monomial expansions of holomorphic functions in infinitely many variables. [...]
2010 - 10.5565/PUBLMAT_54210_05
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 369-388  
6.
44 p, 404.7 KB Holomorphic self-maps of singular rational surfaces / Favre, Charles (Centre national de la recherche scientifique (França). Institut de Mathématiques) ; Université Paris 7
We give a new proof of the classification of normal singular surface germs admitting non-invertible holomorphic self-maps and due to J. Wahl. We then draw an analogy between the birational classification of singular holomorphic foliations on surfaces, and the dynamics of holomorphic maps. [...]
2010 - 10.5565/PUBLMAT_54210_06
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 389-432  
7.
7 p, 106.2 KB On the baker's map and the simplicity of the higher dimensional Thompson groups nV / Brin, Matthew G. (Binghamton University (Estats Units d'Amèrica). Department of Mathematical Sciences)
We show that the baker's map is a finite product of transpositions (particularly pleasant involutions), and conclude from this that an existing very short proof of the simplicity of Thompson's group V applies with equal brevity to the higher dimensional Thompson groups nV .
2010 - 10.5565/PUBLMAT_54210_07
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 433-439  
8.
19 p, 186.6 KB Convergence in variable Lebesgue spaces / Cruz-Uribe, David (Trinity College (Estats Units d'Amèrica). Department of Mathematics) ; Fiorenza, Alberto (Università di Napoli. Dipartimento di Costruzioni e Metodi Matematici in Architettura) ; Istituto per le Applicazioni del Calcolo "Mauro Picone". Napoli Consiglio Nazionale delle Ricerche
We consider the relationship in the variable Lebesgue space Lp(·)(Ω) between convergence in norm, convergence in modular, and convergence in measure, for both bounded and unbounded exponent functions.
2010 - 10.5565/PUBLMAT_54210_08
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 441-459  
9.
24 p, 249.5 KB Redundant decompositions, angles between subspaces and oblique projections / Corach, G. (Universidad de Buenos Aires. Departamento de Matemática) ; Maestripieri, A. (Universidad de Buenos Aires. Departamento de Matemática)
Let Η be a complex Hilbert space. We study the relationships between the angles between closed subspaces of H, the oblique projections associated to non direct decompositions of H and a notion of compatibility between a positive (semidefinite) operator A acting on H and a closed subspace S of H. [...]
2010 - 10.5565/PUBLMAT_54210_09
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 461-484  
10.
20 p, 219.6 KB A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa / Hytönen, Tuomas (University of Helsinki. Department of Mathematics and Statistics)
A new class of metric measure spaces is introduced and studied. This class generalises the well-established doubling metric measure spaces as well as the spaces (Rn, μ) with μ(B(α, r)) ≤ Crd, in which non-doubling harmonic analysis has recently been developed. [...]
2010 - 10.5565/PUBLMAT_54210_10
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 485-504  
11.
13 p, 157.0 KB Some examples of bands with two components / Cedó, Ferran (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rodríguez-Jorge, Elena (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A band is a semigroup whose elements are idempotents. The paper is motivated by some open problems concerning linear representations of bands. A counterexample to a conjecture stated in [1] is given. [...]
2010 - 10.5565/PUBLMAT_54210_11
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 505-517  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.